| Model Number |
AMSCO 600 STEAM STERILIZER |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that water was leaking from two of their amsco 600 sterilizers onto the floor.No report of injury.
Additional Manufacturer Narrative
A steris service technician inspected the amsco 600 sterilizer's and found that the floats that control the water pump were not operating properly subsequently causing the water pump to continuously run and leak water.Additionally, the technician found that the sight glass nuts were loose.The device history record for both units were reviewed and confirmed they were manufactured according to specifications.The technician replaced both the floats and sight glass.The unit was then tested, confirmed to operating according to specification and returned to service.No additional issues have been reported.
Additional Manufacturer Narrative
Udi related data quality updates only - alignment with gudid.